Archive
Volume 9, Issue 2, April 2020
Comparison of Numerical Methods for System of First Order Ordinary Differential Equations
Jemal Demsie Abraha
Pages: 32-36     Published Online: Apr. 14, 2020
DOI: 10.11648/j.pamj.20200902.11
Abstract | Full-Text PDF (271KB)
View 197                 Downloads 123
Cohomology Operations andπ-Strongly Homotopy Commutative Hopf Algebra
Calvin Tcheka
Pages: 37-45     Published Online: Apr. 23, 2020
DOI: 10.11648/j.pamj.20200902.12
Abstract | Full-Text PDF (532KB)
View 188                 Downloads 104
Browse journals by subject